| Model Number |
2576-22-110 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the srom sleeves are damaged and can¿t be read.No lot numbers can be read.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot null device history batch null device history review null.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Territory 239 reports that the srom sleeves can¿t be read or used or damaged.Not used in a case.Can¿t read lot numbers so don¿t ask for them.No surgical delay.The device associated with this report was not returned.A search of the complaint database found similar reports that were attributed to use error and wear out.Once the trial sleeve has been seated if any bone fragments/uneven surfaces exist from the earlier neck resection it is suspected that users are leaving the trial in place when cleaning up / filing off any extra bone and in turn damaging the top surface of the trial sleeve.However, with no instrument returned and no more information, no root cause can be determined for this specific instrument.The lot number that determines the age of the device was not provided.The investigation could not verify or identify any product contribution to the reported event with the information provided.Based on the inability to identify the root cause, the need for corrective action was not indicated.Complaints will be monitored under post market surveillance sep 419.Device history lot: null.Device history batch: null.Device history review: null.